# SDR QXEA200701149

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 15,479 hours, 15,619 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Unknown
- Condition: Unknown
- Location: Prop Deice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2260, PROP DEICE CAUTION ILLUMINATED, UNABLE TO REMEDY VIA E/A CHECKLIST.  MAINTENANCE INTERROGATED CDS, NO FAULTS FOUND.  C/W VISUAL INSPECTION OF NR 1 AND NR 2 BLADE BOOTS, NO DEFECTS NOTED.  REMOVED NR 1 AND NR 2 PROP SPINNERS AND C/W VISUAL INSPECTION OF WIRE LEADS TO BOOTS, NO DEFECTS NOTED.  REINSTALLED BOTH SPINNERS AND C/W TASK 30-61-00-72-801 FOR PROP DEICE SYSTEM.  OPERATIONAL CHECK GOOD.  NO DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
